# SDR AALA200801283

- Difficulty date: May 12, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 57,347 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flt Guidance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SDF INFLIGHT T1485/12MAY DCA TO DFW - DIGITAL FLIGHT GUIDANCE COMPUTER CIRCUIT BREAKER POPPED.  AIRCRAFT BANKED TO RIGHT WHEN AUTOPILOT REENGAGED.  LANDED SDF WITHOUT INCIDENT.  REPLACED SWITCH A CIRCUIT BREAKER, NUMBER TWO DIGITAL FLIGHT GUIDANCE COMPUTER AND DIGITAL FLIGHT GUIDANCE MODE PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
